MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN HEMODIALYSIS/APHERESIS CATHETER, DUAL-LUMEN,13.5F; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HICKMAN HEMODIALYSIS/APHERESIS CATHETER, DUAL-LUMEN,13.5F; DIALYSIS CATHETER
Model Number 0600692
Medical Device Problem Codes Loose or Intermittent Connection (1371); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photos was provided for review.The investigation of the reported event is currently underway.(expiry date: 12/2023).
 
Event or Problem Description
It was reported that during a dialysis catheter placement procedure, the peel away sheath allegedly failed to lock at the hub where the blue area connects.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: d4 (expiry date: 12/2023).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
HICKMAN HEMODIALYSIS/APHERESIS CATHETER, DUAL-LUMEN,13.5F
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16467214
Report Number3006260740-2023-00608
Device Sequence Number7579146
Product Code LJS
UDI-Device Identifier00801741037542
UDI-Public(01)00801741037542
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600692
Device Catalogue Number0600692
Device Lot NumberREGS0923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown